| Model Number |
SC-4220-45 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Cerebrospinal Fluid Leakage (1772)
| Date of Event |
09/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional suspect device: model sc-4220-45.Description 4.5 inch entrada 2.0 needle.Lot number 24107711.
Event or Problem Description
A report was received that during a permanent implant procedure the patient experienced a dural puncture resulting in a significant loss of spinal fluid.A blood patch was administered and the procedure was aborted.The patient is recovering, and the event resolved the same day.The physician assessed that the non-serious adverse event was procedure related and not device or stimulation related.